ArticleThe journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG2021
Acute Tramadol Ingestion With Transient Acute Kidney Injury in an Adolescent Female.
Article in The journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 6 citations in OpenAlex.
- A consideration of CYP2D6 genetic variations in the Ghanaian population as a potential 'culprit' for the tramadol 'abuse crisis'.BMC medical genomics · 2024Article
- Tramadol poisoning and its management and complications: a scoping review.Annals of medicine and surgery (2012) · 2023Article
- Article
- Rhabdomyolysis and acute kidney injury due to suicide attempt with tramadol: A rare case report.Clinical case reports · 2022Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Renal toxicity has been described with tramadol overdoses; however, it is typically associated with rhabdomyolysis, multiorgan failure and/or mortality. Our patient was a 16-year-old female who was evaluated following an intentional tramadol ingestion, estimated 27.8 to 37 mg/kg, and had a seizure prior to arriving at our health care facility. Her symptoms were consistent with a tramadol ingestion; however, she developed transient acute renal impairment (peak serum creatinine, 4.04 mg/dL), which improved over 6 days with minimal intervention. No other causes were identified to explain her acute renal impairment thus it was attributed to the tramadol overdose. Providers should be aware that transient acute renal impairment could occur with an intentional tramadol ingestion and may not require aggressive intervention.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.